# SDR SWAA2015040938316

- Difficulty date: March 14, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 63,130 hours, 50,854 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT SHEAR TIE CORRODED AT BS 807, BETWEEN STRINGER 25L - 26L.  REPAIRED SHEAR TIE IAW SRM.
